# SDR IXXA20170320173

- Difficulty date: February 23, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FRONT SPAR LOWER CAP UPPER SURFACE AT LEADING EDGE WS 1011. BLENDED OUT CORROSION TO 100% MATERIAL LOSS. CUT OUT DAMAGED SECTION, AND  INSTALLED IAW ED 47224REA49.
